# SDR AALA201901049011

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 60,448 hours, 22,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat Row 9d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHT FOUND BROKEN AT SEAT 9D.  MAINTENANCE SECURED LIGHT IAW CMM 25-21-22, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
